Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
       
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
HIV HYPERPIGMENTATIONAug 25, 2016
UndetectableAug 19, 2016
baarizAug 18, 2016
AnonymousAug 17, 2016
Please help me to choose no longer adeath sentence Aug 17, 2016
Change AZT to Tenofovir after 15 Years?Aug 16, 2016
Coconut oil, nutmeg, cinnamon, vitamin C.Aug 13, 2016
Amoxicillin with Truvada and TivicayAug 13, 2016
10 Words or LessAug 9, 2016
Change to Triumeq?!Aug 5, 2016
thrush cureAug 5, 2016
TruvadaAug 5, 2016
Dialysis and hivAug 5, 2016
2 massive lumps on the side of my neckAug 3, 2016
Missed one dosageJul 29, 2016
Steroids as TreatmentJul 20, 2016
CD4 / CD8 numbersJul 19, 2016
Does genvoya have hallucinations as side effect?Jul 19, 2016
Chest PainJul 16, 2016
Switching from Truvada+Tivicay to Dolutegravir MonotherapyJul 15, 2016
Conflicted about changing medications because of vivid dreamsJul 13, 2016
IS 'ATRIPLA' ARV AVAILABLE IN RWANDA?Jul 12, 2016
Changing the time of ViradayJul 12, 2016
Licorice root & Rosehip teaJul 10, 2016
Isentress and Truvada Jul 10, 2016
<40 means undetechtable?Jul 10, 2016
Need to repeat dosage?Jul 4, 2016
New on treatment Jul 4, 2016
ArvJun 30, 2016
Can I take Tamiflu if I take Sustiva and TruvadaJun 27, 2016
Med ReplacementJun 27, 2016

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement